Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 38, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jun 9, 2011, 4:32 AM EDT. It took effect at Jun 9, 2011, 12:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 4:32 AM EDT (08:32 UTC)
- In effect from
- Jun 9, 2011, 12:00 PM EDT
- Expired
- Jun 9, 2011, 10:52 PM EDT
- In force
- 11 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
793 WHUS73 KIWX 090832 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 432 AM EDT THU JUN 9 2011 LMZ043-046-091645- /O.NEW.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 432 AM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY. * WINDS: NORTH WINDS 10 TO 20 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
204 WHUS73 KIWX 091033 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 633 AM EDT THU JUN 9 2011 LMZ043-046-091845- /O.CON.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 633 AM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 AM EDT FRIDAY. * WINDS: SOUTH WINDS 10 TO 20 KNOTS BECOMING NORTH THIS MORNING WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 WHUS73 KIWX 091409 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 AM EDT THU JUN 9 2011 LMZ043-046-092215- /O.CON.KIWX.SC.Y.0038.110609T1600Z-110610T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 AM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: SOUTH WINDS 10 TO 20 KNOTS BECOMING NORTH THIS MORNING WITH GUSTS TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
043
WHUS73 KIWX 092042
MWWIWX
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EDT THU JUN 9 2011
LMZ043-046-100445-
/O.CON.KIWX.SC.Y.0038.000000T0000Z-110610T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 PM EDT THU JUN 9 2011
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY.
* WINDS: NORTH WINDS 10 TO 20 KNOTS VEERING EAST AT 5 TO 10 KNOTS
TOWARD DAYBREAK
* WAVES: BUILDING TO 3 TO 5 FEET THIS EVENING AND EARLY TONIGHT...
SUBSIDING TO 2 TO 4 FEET BY DAYBREAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE808 WHUS73 KIWX 100252 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 PM EDT THU JUN 9 2011 LMZ043-046-100400- /O.CAN.KIWX.SC.Y.0038.000000T0000Z-110610T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1052 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 4:29 AM EDT, 3 minutes earlier.
Area forecast discussion, Jun 9, 4:29 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 429 AM EDT THU JUN 9 2011 .SHORT TERM... TODAY THROUGH FRIDAY NIGHT ABBREVIATED DISCUSSION DUE TO ONGOING AND ANTICIPATED CONVECTION. DIFFICULT FORECAST WITH RESPECT TO CONVECTIVE CHANCES THROUGH THE PERIOD. IMPRESSIVE OUTFLOW BOUNDARY SURGED OUT AWAY FROM EARLIER CONVECTION...LEAVING BEHIND A BIT OF WIND DAMAGE ACROSS BERRIEN AND CASS COUNTIES IN MI. WIND GUSTS IN THE 30 TO 45 MPH RANGE WERE OBSERVED ALONG THE OUTFLOW WITH THIS FEATURE BREAKING ANY INHIBITION IN PLACE AND ALLOWING FOR CELLS TO TAP TRAPPED INSTABILITY. THE EFFECTS WERE RATHER SHORT LIVED WITH BULK OF THE CONVECTION COLLAPSING AND REDEVELOPING. DOWNWARD TREND NOTED IN PAST HOUR IN MANY AREAS AS OUTFLOW BOUNDARY HAS CLEARED THE FORECAST AREA WITH THE EXCEPTION OF THE LIMA AREA. MAIN COLD FRONT STILL APPEARS TO BE NEAR OR JUST NORTH OF THE AREA WITH WINDS ALREADY SWITCHING BACK TO SOUTHERLY AFTER EFFECTS OF OUTFLOW WANE. FOCUS QUICKLY SHIFTS TO BOWING SEGMENT OF STORMS THAT DEVELOPED BACK IN NW ILLINOIS AND HAS BEEN INTENSIFYING IN A SMALL CORRIDOR DESPITE BEING ELEVATED IN NATURE. A FEW WIND GUSTS A0A SEVERE LIMITS HAVE OCCURRED WITH WARNINGS ACTIVE ADJACENT TO OUR CWA. HAVE OPTED TO GO PRE 1ST NUMEROUS WORDING IN WESTERN AREAS TO ACCOUNT FOR THIS LINE AND ADDITIONAL CONVECTION BEHIND IT. SCT WORDING FOR REMAINING AREAS. HIGH RES MODELS HAVING SOME ISSUES RESOLVING ALL THE FEATURES BUT SEEM TO SHOW A DOWNWARD TREND DURING THE MORNING. 5Z HRRR MODEL HAS BEEN CLOSEST OF MODELS TONIGHT AT LEAST TAKING A SHOT AT HANDLING CONVECTION. IT SUGGESTS A BREATHER UNTIL EARLY AFTERNOON...CURRENTLY SUPPORTED BY RADAR TRENDS. AROUND 18Z RAPID CONVECTIVE DEVELOPMENT OCCURS ALONG COLD FRONT WHICH WILL BE SLOWLY TRYING TO WORK THROUGH. SCENE RIO VERY PLAUSIBLE AND POSSIBLY SETTING THE STAGE FOR ONE OR MORE WAVES OF STORMS OVER AT LEAST THE SOUTHERN HALF...IF NOT ALL...OF THE CWA INTO FRIDAY. EXTENDED PERIOD OF LIKELY OR CATEGORICAL POPS MAY BE NEEDED IN LATER FORECASTS. HAVE OPTED TO GO HIGH CHC THIS AFTERNOON INTO TONIGHT WITH MENTION OF SMALL HAIL AND GUSTY WINDS. WITH OUTFLOW SO FAR SOUTH NOW...THINK ATMOSPHERE WILL HAVE CHANCE TO RECOVER SOMEWHAT ESPECIALLY IN SOUTHERN AREAS WHERE HIGHS SHOULD REACH ABOVE 80. IF SEVERAL ROUNDS OF STORMS TO TAKE SHAPE...HYDRO CONCERNS WILL NEED TO BE MONITORED CLOSELY. && .LONG TERM...SATURDAY THROUGH WEDNESDAY OVERALL NO SIGNIFICANT CHANGES TO THE LONG TERM FORECAST THIS MORNING WITH MAIN ADJUSTMENTS CENTERING ON TEMPERATURES THIS WEEKEND INTO THE EARLY PART OF NEXT WEEK. MODEL GUIDANCE HAS REMAINED FAIRLY CONSISTENT IN TIMING UPPER LEVEL SHORT WAVE TROUGH ACROSS THE GREAT LAKES REGION ON SATURDAY WITH ASSOCIATED COLD FRONT TRACKING FROM WEST TO EAST ACROSS THE AREA. MODERATE INSTABILITY EXPECTED ON SATURDAY AHEAD OF THIS FRONT...BUT SOME CONCERN FOR POTENTIAL COMPLICATIONS FROM OVERNIGHT CONVECTION KEEPING GOOD DEAL OF CLOUD COVER GOING THROUGH THE DAY. DEEP LAYER SHEAR PROFILES APPEAR TO BE ON THE MARGINAL SIDE FOR SEVERE WEATHER POTENTIAL...WITH STRONGER DEEP LAYER SHEAR ACROSS FAR NORTHERN PORTIONS OF AREA OR TO THE NORTH OF THE AREA IN ASSOCIATION WITH BELT OF STRONGER WESTERLIES CUTTING THROUGH THE BASE OF THE UPPER TROUGH. NONETHELESS...DO SEE SOME POTENTIAL FOR SEVERE ACROSS MAINLY FAR SOUTHEASTERN AREAS WHERE GREATER INSTABILITY SHOULD RESIDE...WITH MAIN CONCERN PROBABLY BEING ON WINDS WITH MAINLY WESTERLY UNIDIRECTIONAL WIND PROFILE. PRECIP THREAT TO END SATURDAY EVENING AS THE FRONT MOVES THROUGH. MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT FOR LATE THIS WEEKEND INTO THE EARLY PARTS OF NEXT WITH AN OVERALL SLOW PROGRESSION TO UPPER LEVEL FEATURES AS WESTERN TROUGH...CENTRAL RIDGE...AND EASTERN TROUGH PATTERN AFFECTS THE AREA. THIS WILL RESULT IN THERMAL TROUGH SETTLING ACROSS THE AREA DURING THIS PERIOD...WITH SOME MODERATION IN TEMPERATURES ESPECIALLY FOR THE TUESDAY/WEDNESDAY PERIOD AS THE LOW LEVEL RIDGE AXIS BEGINS TO SHIFT OFF TO THE EAST. HAVE ALSO MADE NO CHANGES TO CHANCE POPS FOR THUNDER TUES NIGHT INTO WED...WHICH SHOULD CORRESPOND TO LOW LEVEL WARM/MOIST ADVECTION BACK NORTHWARD ACROSS THE AREA WITH LOW LEVEL WARM SHARPENING. TRENDS IN LATEST 00Z ECMWF/GFS SUGGEST RIDGING MAY BE A LITTLE SLOWER TO PUSH EASTWARD POSSIBLY DELAYING PRECIP CHANCES...BUT AT THIS POINT WILL WAIT FOR SOME RUN TO RUN CONSISTENCY BEFORE MAKING ANY CHANGES. && .AVIATION... OUTFLOW BOUNDARY WELL SOUTHEAST OF KSBN WITH A NW WIND IN PLACE FOR AT LEAST THE NEXT SEVERAL HOURS. SHOWERS AND STORMS CONTINUE TO EXPAND OVER AND TO THE WEST OF THE SITE SO HAVE WENT PREDOMINATE SHOWERS/STORMS WITH LOCAL MVFR VSBYS IN HEAVIER RAIN. POTENTIAL EXISTS THAT PRECIP MAY LINGER THROUGH MUCH OF THE NIGHT WITH A LULL BY THURSDAY MORNING. AT KFWA...CONVECTION MAY ALSO DEVELOP IN WAKE OF OUTFLOW LIKELY TO PASS THROUGH THE SITE AROUND 630Z. FOR NOW HAVE HELD WITH VCSH MENTION AND WILL MONITOR TRENDS OVER NEXT HOUR OR 2. NO DETAIL ADDED BEYOND 12Z WITH CURRENT OUTFLOW BOUNDARY AND UPSTREAM CONVECTION LIKELY TO PLAY KEY ROLE IN FORECAST BEYOND THIS TIME FRAME. LIMITED CONFIDENCE WARRANTS NO SIG IMPACTS FOR NOW WITH MORE DETAILS HOPEFULLY AT 12Z ISSUANCE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...MARSILI AVIATION...FISHER
Hazardous weather outlook, Jun 8, 7:14 PM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 714 PM EDT WED JUN 8 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-092315- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 714 PM EDT WED JUN 8 2011 /614 PM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST LATER TONIGHT...ESPECIALLY ALONG AND NORTH OF A KNOX INDIANA TO DEFIANCE OHIO LINE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS WELL AS THURSDAY AND THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-092315- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 714 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT WINDS GUSTS APPROACHING 25 KNOTS WILL POSE A THREAT TO SMALL CRAFT INTO THIS EVENING. THUNDERSTORMS ARE POSSIBLE TONIGHT WITH LOCALLY HIGH WINDS AND WAVES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE THURSDAY...AND A MODERATE RISK THROUGH THURSDAY NIGHT. DANGEROUS SURF WITH LIFE-THREATENING RIP CURRENTS ARE EXPECTED. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL RETURN THURSDAY AND THURSDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE AT TIMES...AND LOCALLY HIGH WINDS AND WAVES ARE POSSIBLE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ003-MIZ077-092315- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 714 PM EDT WED JUN 8 2011 /614 PM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST LATER TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK FOR RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE THURSDAY...AND A MODERATE RISK THROUGH THURSDAY NIGHT. DANGEROUS SURF WITH LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS WELL AS THURSDAY AND THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 9, 12:56 AM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG 4 E BERTRAND 41.78N 86.19W
06/09/2011 CASS MI COUNTY OFFICIAL
REPORT OF A TREE DOWN ONTO POWER LINES AT US 12 AND
GUMWOOD RD
&&
EVENT NUMBER IWX1101026
FISHERSpecial weather statement, Jun 9, 1:00 AM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
100 AM EDT THU JUN 9 2011
INZ005>008-012>017-MIZ079>081-090530-
BRANCH MI-ELKHART IN-FULTON IN-HILLSDALE MI-KOSCIUSKO IN-LAGRANGE
IN-MARSHALL IN-NOBLE IN-PULASKI IN-ST. JOSEPH MI-STARKE IN-STEUBEN
IN-WHITLEY IN-
100 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORM OUTFLOW WINDS MOVING TOWARD
KOSCIUSKO...MARSHALL...SOUTHEASTERN ELKHART AND NORTHERN FULTON
COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
WHITLEY...EXTREME NORTHWESTERN DE KALB...NOBLE...WESTERN STEUBEN AND
LAGRANGE COUNTIES IN NORTHEAST INDIANA...AND NORTHERN PULASKI AND
STARKE COUNTIES IN NORTHWEST INDIANA...AND NORTHWESTERN HILLSDALE
COUNTY IN SOUTHEAST MICHIGAN...AND SOUTHEASTERN ST. JOSEPH AND
BRANCH COUNTIES IN SOUTHWEST MICHIGAN...
AT 100 AM EDT/1200 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THE LEADING EDGE OF STRONG THUNDERSTORM OUTFLOW WINDS
ALONG A LINE EXTENDING FROM 24 MILES NORTH OF LITCHFIELD TO 7 MILES
NORTHEAST OF MIDDLEBURY TO NAPPANEE TO 8 MILES WEST OF NORTH
JUDSON...MOVING SOUTHEAST AT 50 MPH.
AS THESE OUTFLOW WINDS MOVE THROUGH...WIND GUSTS TO 40 TO 50 MPH
WILL BE POSSIBLE. THESE OUTFLOW WINDS WILL OCCUR WELL IN ADVANCE OF
ANY RAIN OR LIGHTNING.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
LIGONIER...COLDWATER AND SYRACUSE...
WINAMAC...
WARSAW...
HILLSDALE...WINONA LAKE AND ANGOLA...
BRONSON...MILFORD AND CULVER...
ARGOS...
LAT...LON 4124 8693 4148 8611 4148 8606 4151 8606
4208 8524 4207 8438 4152 8516 4153 8519
4150 8519 4128 8549 4094 8650 4116 8694
TIME...MOT...LOC 0459Z 301DEG 45KT 4236 8467 4171 8554
4144 8595 4115 8687Special weather statement, Jun 9, 2:03 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 AM EDT THU JUN 9 2011
INZ016>018-020-022>026-032-090630-
ALLEN IN-CASS IN-GRANT IN-HUNTINGTON IN-KOSCIUSKO IN-MIAMI IN-WABASH
IN-WELLS IN-WHITE IN-WHITLEY IN-
203 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN GRANT COUNTY IN
CENTRAL INDIANA...AND CASS...MIAMI...WABASH AND SOUTHEASTERN
KOSCIUSKO COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHERN WELLS...
EXTREME NORTHWESTERN ADAMS...HUNTINGTON...WHITLEY AND SOUTHWESTERN
ALLEN COUNTIES IN NORTHEAST INDIANA...AND SOUTHERN WHITE COUNTY IN
NORTHWEST INDIANA...
AT 200 AM EDT/100 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA
CITY TO LOGANSPORT TO WOLCOTT...MOVING SOUTHEAST AT 35 MPH.
STRONG THUNDERSTORM OUTFLOW WINDS RACING AHEAD OF THESE
THUNDERSTORMS MAY PRODUCE WINDS OF 35 TO 45 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
PERU...
WABASH...
GRISSOM AFB...
HUNTINGTON...
MEXICO...
WALTON...
LAT...LON 4079 8710 4081 8645 4091 8621 4091 8617
4093 8617 4100 8601 4100 8595 4103 8595
4124 8544 4090 8507 4056 8587 4057 8586
4058 8637 4070 8638 4070 8653 4075 8653
4075 8675 4058 8678 4058 8708 4060 8711
TIME...MOT...LOC 0603Z 320DEG 29KT 4113 8547 4074 8637
4072 8711Special weather statement, Jun 9, 3:07 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
307 AM EDT THU JUN 9 2011
OHZ002-090730-
FULTON OH-
307 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHEASTERN FULTON COUNTY IN
NORTHWEST OHIO...
AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELTA...OR 6 MILES EAST OF WAUSEON...MOVING
EAST AT 50 MPH.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 TO 50 MPH
ALONG WITH NICKEL SIZED HAIL.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SWANTON...
LAT...LON 4149 8416 4160 8416 4164 8388 4164 8387
4149 8388
TIME...MOT...LOC 0707Z 272DEG 44KT 4153 8400Local storm report, Jun 9, 3:20 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
320 AM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL WAUSEON 41.55N 84.14W
06/09/2011 E0.70 INCH FULTON OH LAW ENFORCEMENT
&&
EVENT NUMBER IWX1101027
NDMSpecial weather statement, Jun 9, 3:30 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 AM EDT THU JUN 9 2011
OHZ001-002-004-005-015-016-090815-
DEFIANCE OH-FULTON OH-HENRY OH-PAULDING OH-PUTNAM OH-WILLIAMS OH-
330 AM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN FULTON...EASTERN
WILLIAMS...EASTERN DEFIANCE AND HENRY COUNTIES IN NORTHWEST OHIO...
AND PAULDING AND PUTNAM COUNTIES IN WEST CENTRAL OHIO...
AT 328 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST
UNITY TO 6 MILES SOUTHWEST OF NAPOLEON TO PAULDING...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
ARCHBOLD...
NAPOLEON...
WAUSEON...
OTTAWA...
HOLGATE...
CONTINENTAL...
LAT...LON 4107 8475 4137 8441 4170 8463 4170 8458
4158 8387 4092 8388
TIME...MOT...LOC 0729Z 283DEG 28KT 4162 8445 4135 8422
4111 8454The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 11:12 PM EDT | Special Marine Warning | IWX | 78 min | |
| Jun 9, 12:07 AM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph, Starke | 38 min |
| Jun 9, 12:17 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, LaPorte, Marshall, Saint Joseph | 43 min |
| Jun 9, 12:36 AM EDT | Special Marine Warning | IWX | 84 min | |
| Jun 9, 1:00 AM EDT | Special Weather Statement | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 3 more | 30 min |
| Jun 9, 2:03 AM EDT | Special Weather Statement | IWX | Cass, Huntington, Miami, Wabash, White, Whitley | 27 min |
| Jun 9, 4:17 AM EDT | Special Marine Warning | IWX | 88 min | |
| Jun 9, 10:47 AM EDT | Special Weather Statement | IWX | Cass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more | 43 min |
| Jun 9, 10:49 AM EDT | Special Weather Statement | IWX | Cass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more | 41 min |
| Jun 9, 11:49 AM EDT | Special Weather Statement | IWX | Cass, Miami, Wabash, White | 56 min |
| Jun 9, 3:07 AM EDT | Special Weather Statement | IWX | Fulton | 23 min |
| Jun 9, 3:30 AM EDT | Special Weather Statement | IWX | Fulton, Henry, Paulding, Putnam | 45 min |
| Jun 9, 4:40 AM EDT | Special Weather Statement | IWX | Berrien | 35 min |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.